# SDR ABXA010915

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 59,457 hours, 26,642 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AIR RETURN TO MIA DUE TO LOSS OF HYDRAULIC FLUID.  AIRCRAFT DUMPED FUEL IN PREPARATION FOR RETURN TO MIA.  FOUND CONNECTOR ON HYDRAULIC QUANTITY TRANSMITTER LOOSE.  CLEANED AND RESECURED.  SYSTEM OPS CHECKED GOOD.  CHECKED FUEL DUMP SYSTEM AFTER USE, FOUND ALL NORMAL IAW DC-8 MM 28-30-0.
